# SDR HNAA2022071800238

- Difficulty date: June 20, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 49,206 hours, 46,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E920543 - CORROSION ON DIAMOND GUSSET AT FRAME 22 GALLEY AREA .... REMOVED AND REPLACED DIAMOND GUSSET AT FRAME 22 GALLEY AREA IAW EMB 145 SRM 51-40-02
